Top
10
Doctor insights on: Zoloft Overdose

Share
Dr. Donald Jacobson
1,039 doctors shared insights

Sertraline (Definition)

Also called zoloft, (sertraline) is one of selective serotonin reuptake inhibitors, with antidepressant/anti-anxiety actions. May cause headaches, nausea & ...Read more


2

2
What are the tests for Zoloft (sertraline) overdose?

No tests.: This is a confusing question. Most doctors start with the smallest amount ant it's a sufficient dosage. ...Read more

4

4
What is the treatment for Zoloft (sertraline) overdose?

What is the treatment for Zoloft (sertraline) overdose?

Gastric lavage: The treatment for a zoloft (sertraline) overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. ...Read more

5

5
Effects of Zoloft (sertraline) overdose?

Effects of Zoloft (sertraline) overdose?

Common effects: drowsinessvomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nauseadizzinessagitation •shakiness (tremor). •coma •seizures •delirium •hallucinations •high blood pressure (hypertension) •fainting •loss of life. ...Read more

8

8
What are the tests for Zoloft (sertraline) overdose?

No tests.: This is a confusing question. Most doctors start with the smallest amount ant it's a sufficient dosage. ...Read more

9

9
What is the treatment for Zoloft (sertraline) overdose?

Gastric lavage: The treatment for a zoloft (sertraline) overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. ...Read more

10

10
What are the health complications from a Zoloft (sertraline) overdose? What is serotonin syndrome?

Life threatening: Seratonin syndrme is caused by having too much seratonin. Symptoms include headache, agitation, hypomania, mental confusion, hallucinations, coma shivering, sweating, hyperthermia, hypertension, tachycardia, nausea, diarrhea. Myoclonus (muscle twitching), hyperreflexia (manifested by clonus), tremor. ...Read more

Dr. Alan Ali
991 doctors shared insights

Zoloft (Definition)

Zoloft is a serotonin reuptake blocker which is a kind of ...Read more


Overdose (Definition)

When the maximum dose of medication ...Read more